# SDR COEA2018083028807

- Difficulty date: July 16, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172206258
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 185557 NR 200249 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 9 HAS LEVEL 2 CORROSION UNDER CENTER PEDESTAL. CORRECTIVE ACTION: REPAIRED PER SRAS S531R0353...13257, DATED 8/20/2018.
